# SDR 2005UALA00584

- Difficulty date: June 20, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Relief Valve
- Part number: 19C181918E
- Condition: Damaged
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: 62773317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRV WAS DAMAGED INSIDE OF THE PACK.  SLIDE/RAFT WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  DAMAGED PRESSURE RELIEF VALVE WAS OBSERVED DURING SLIDE/RAFT MAINTENANCE.  THE EXACT CAUSE OF THE DAMAGE TO THE PRESSURE RELIEF VALVE COULD NOT BE DETERMINED, BUT IT IS SPECULATED IT WAS DAMAGED DURING THE LAST PACKING PROCESS.  PRESSURE RELIEF VALVE ASSEMBLY WAS REPLACED.
